advertisement
 

  Back to Ask the Diabetes Team Ask the Diabetes Team
Question:

From McCleary, Washington, USA:

I recently got put on NPH and Regular twice a day, and I've noticed that it is painful to inject the insulin into my abdomen and thigh. Could this be a side effect of the insulin?

Answer:

Insulin doesn't usually hurt unless is it cold. Hold the syringe and bring it to body temperature before injection. Are you allergic? Rarely people are, and some get hives or other reactions.

LD

[Editor's comment: You may be injecting too deeply. Put the needle at about a 45 degree angle to your skin before inserting it. Talk to a diabetes nurse educator about your technique. SS]

DTQ-20010409155742C
Original posting 23 Apr 2001
Posted to Blood Tests and Insulin Injections

  
advertisement


                 
  Home Return to Top

Last Updated: Tuesday April 06, 2010 15:09:22
This Internet site provides information of a general nature and is designed for educational purposes only. If you have any concerns about your own health or the health of your child, you should always consult with a physician or other health care professional.

This site is published by T-1 Today, Inc. (d/b/a Children with Diabetes), a 501c3 not-for-profit organization, which is responsible for its contents.
By using this site, you agree to our Terms of Use, Legal Notice, and Privacy Policy.
© Children with Diabetes, Inc. 1995-2015. Comments and Feedback.